Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: High blood pressure also

Posted by Malia on August 19, 1999, at 11:14:37

In reply to High blood pressure also, posted by Colleen on August 18, 1999, at 22:52:57

Wow...thanks for the info. I'm surprised to hear about your weight gain. On Effexor, I had very little appetite and lost weight immediately. Were you only on Effexor at the time? Did you feel hungry with the Effexor as opposed to not taking it? It's interesting how AD's affect us all differently. BTW, I'm 32 and about 70 lbs. overweight. I know how hard it is to lose the weight, so I can relate. What are you doing to remedy the situation right now? Also, if you can, give us an update after you go to the cardiologist. Thank you so much for sharing your experiences with me/us!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Malia thread:10188